MAUDE Adverse Event Report: INTERVENTIONAL SPINE, INC. INTERVENTIONAL SPINE; SYSTEM, FACET SCREW SPINAL DEVICE

INTERVENTIONAL SPINE, INC. INTERVENTIONAL SPINE; SYSTEM, FACET SCREW SPINAL DEVICE
Catalog Number 9024-01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Spinal Column Injury (2081); Not Applicable (3189)
Date of Event 01/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported, revision surgery for the interventional spine facet screw (product code/description below) occurred on friday (b)(6) 2018.Revision surgery went well with a depuy spine revision set.No further information known.Part number for ispine screw 9024-01 (unrecognized part in unity) reason for revision is unknown.

Brand Name
INTERVENTIONAL SPINE
Common Device Name
SYSTEM, FACET SCREW SPINAL DEVICE
Manufacturer (Section D)
INTERVENTIONAL SPINE, INC.
13700 alton pkwy.
suite 160
irvine CA 92618
MDR Report Key7316144
Report Number1526439-2018-50204
Device Sequence Number19175537
Product Code MRW
UDI-Device Identifier00811954013219
UDI-Public00811954013219
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K082795
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number9024-01
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/14/2018
Initial Report FDA Received Date03/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;